# SDR C2XA99IA247

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S53970004254
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CENTER SUPPORT FOR THE BELLY FAIRING BETWEEN THE MAIN LANDING GEAR WAS FOUND TO BE CORRODED AT THE LOWER ATTACH POINT.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SUPPORT AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
